A note on JP'

Theoria 36 (2):183-184 (1970)
  Copy   BIBTEX


This article has no associated abstract. (fix it)



    Upload a copy of this work     Papers currently archived: 92,991

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library


Added to PP

36 (#457,152)

6 months
3 (#1,045,430)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Decidability of Some Extensions of J.R. I. Goldblatt - 1974 - Mathematical Logic Quarterly 20 (13‐18):203-206.
Decidability of Some Extensions ofJ.R. I. Goldblatt - 1974 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 20 (13-18):203-206.
Decidable variables for constructive logics.Satoru Niki - 2020 - Mathematical Logic Quarterly 66 (4):484-493.

Add more citations

References found in this work

Add more references